# SDR ASAA2020012982005

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,657 hours, 14,947 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENG CONTROL LIGHT ILLUMINATED UPON LANDING AND EXTINGUISHED AT BLOCK IN. GROUNDED - YES. CW/ EEC BITE PROCEDURE B737-800 FIM 73-00 TASK 801 FAULT CODES 73-10652 BSV IS ALWAYS CLOSED. ENG CONTROL LIGHT FAULT. ALSO FOUND 73-20652,73-10782,73-20782 . C/W ACTUATORS TEST B737-800 AMM 71-00-00-700-807-F00, NO FAULTS PRESENT TEST "PASSED". ACCOMPLISHED IDENTIFICATION PLUG CONFIGURATION AMM TASK 73-21-61-800-801-F00. NO DEFECTS NOTED. ACCOMP EEC TEST AMM 73-21-00-700-804-F00, NO FAULTS NOTED. "NO ENGINE LIGHT" NOTED. ACCOMP AMM TASK 71-00-00-700-808 ENG RUN EEC BITE TEST, NO DEFECTS NOTED. NO LIGHT ILLUMINATED . ACCOMP AMM TASK 73-21-00-700-801 IDENT/CONFIG 7B SAC WITHOUT BSV.
